On Spektrum of a Self Adjoint Differential Operator of Higher Order with Unbounded Operator Coefficient and Asymptotic Behaviour of Eigenvalues


Creative Commons License

Adıguzelov E., Sezer Y.

Sigma Journal of Engineering and Natural Sciences, vol.2006, no.4, pp.32-48, 2006 (Journal Indexed in ESCI)

  • Publication Type: Article / Article
  • Volume: 2006 Issue: 4
  • Publication Date: 2006
  • Title of Journal : Sigma Journal of Engineering and Natural Sciences
  • Page Numbers: pp.32-48

Abstract

In this work, spectrum of a self adjoint differantial operator of higher order with unbounded operator coefficient has been investigated and an asymptotic formul for the eigenvalues of this differantial operator have found